# SDR QXEA0200523

- Difficulty date: March 14, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- Aircraft time: 23,856 hours, 34,412 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RT AILERON HAS COMPOSITE DAMAGE OUTBOARD TRAILING EDGE.  REPAIRED IAW HORIZON AIR EA 9-57-578-A-.
